Compact weighted Frobenius-Perron operators and their spectra

Document Type : Research Paper

Authors

1 faculty of mathematical sciences, university of tabriz

2 faculty of mathematical sciences, university of tabriz, p. o. box: 51664

Abstract

In this note we characterize the compact weighted
Frobenius-Perron operator $p$ on $L^1(Sigma)$ and determine
their spectra. We also show that every weakly compact weighted
Frobenius-Perron operator on $L^1(Sigma)$ is compact.

Keywords

Main Subjects


Volume 38, Issue 3 - Serial Number 3
September 2012
Pages 817-826
  • Receive Date: 14 January 2010
  • Revise Date: 13 November 2010
  • Accept Date: 13 November 2010
  • First Publish Date: 15 September 2012